American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Santosh Ghimire and Charles N. Moore. A lower bound in the tail law of the iterated logarithm for lacunary trigonometric series. Proc. Amer. Math. Soc. 142 (2014) 3207-3216.
Abstract, references, and article information   
View Article: PDF

[2] Arka P. Ghosh, Reza Rastegar and Alexander Roitershtein. On a directionally reinforced random walk. Proc. Amer. Math. Soc. 142 (2014) 3269-3283.
Abstract, references, and article information   
View Article: PDF

[3] Yuk-Kam Lau, Gérald Tenenbaum and Jie Wu. On mean values of random multiplicative functions. Proc. Amer. Math. Soc. 141 (2013) 409-420.
Abstract, references, and article information   
View Article: PDF

[4] Yonghong Liu and Yuhui Li. Quasi sure local convergence rate of a Brownian motion in the H\"{o}lder norm. Proc. Amer. Math. Soc. 140 (2012) 715-730.
Abstract, references, and article information   
View Article: PDF

[5] Katusi Fukuyama and Tetsujin Watada. A metric discrepancy result for lacunary sequences. Proc. Amer. Math. Soc. 140 (2012) 749-754. MR 2869060.
Abstract, references, and article information   
View Article: PDF

[6] C. Aistleitner, I. Berkes and R. Tichy. On the asymptotic behavior of weakly lacunary series. Proc. Amer. Math. Soc. 139 (2011) 2505-2517. MR 2784816.
Abstract, references, and article information   
View Article: PDF

[7] Bjørn Kjos-Hanssen and Tamás Szabados. Kolmogorov complexity and strong approximation of Brownian motion. Proc. Amer. Math. Soc. 139 (2011) 3307-3316. MR 2811285.
Abstract, references, and article information   
View Article: PDF

[8] Aurel Spataru. Upper bounds for series involving moderate and small deviations. Proc. Amer. Math. Soc. 138 (2010) 2601-2606. MR 2607890.
Abstract, references, and article information   
View Article: PDF

[9] Gérald Tenenbaum. Lois du logarithme itéré avec pondérations additives. Proc. Amer. Math. Soc. 137 (2009) 4255-4257. MR 2538586.
Abstract, references, and article information   
View Article: PDF

[10] Melanie Birke and Holger Dette. A note on some random orthogonal polynomials on a compact interval. Proc. Amer. Math. Soc. 137 (2009) 3511-3522. MR 2515420.
Abstract, references, and article information   
View Article: PDF

[11] Katusi Fukuyama and Yutaka Komatsu. A law of large numbers for arithmetic functions. Proc. Amer. Math. Soc. 137 (2009) 349-352. MR 2439459.
Abstract, references, and article information   
View Article: PDF

[12] István Berkes and Michel Weber. A law of the iterated logarithm for arithmetic functions. Proc. Amer. Math. Soc. 135 (2007) 1223-1232. MR 2262929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nasrollah Etemadi. Convergence of weighted averages of random variables revisited. Proc. Amer. Math. Soc. 134 (2006) 2739-2744. MR 2213754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Roelof Helmers and Ricardas Zitikis. Strong laws for generalized absolute Lorenz curves when data are stationary and ergodic sequences. Proc. Amer. Math. Soc. 133 (2005) 3703-3712. MR 2163610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ryszard Jajte. Individual ergodic theorem for unitary maps of random matrices. Proc. Amer. Math. Soc. 132 (2004) 2475-2481. MR 2052428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] N. Etemadi and A. Lenzhen. Convergence of sequences of pairwise independent random variables. Proc. Amer. Math. Soc. 132 (2004) 1201-1202. MR 2045438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Magda Peligrad. Maximum of partial sums and an invariance principle for a class of weak dependent random variables. Proc. Amer. Math. Soc. 126 (1998) 1181-1189. MR 1425136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alexander R. Pruss. Randomly sampled Riemann sums and complete convergence in the law of large numbers for a case without identical distribution. Proc. Amer. Math. Soc. 124 (1996) 919-929. MR 1301524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] De Li Li, M. Bhaskara Rao and R. J. Tomkins. A strong law for $B$-valued arrays . Proc. Amer. Math. Soc. 123 (1995) 3205-3212. MR 1291783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Qi Man Shao. On a conjecture of R\'ev\'esz . Proc. Amer. Math. Soc. 123 (1995) 575-582. MR 1231304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Xuming He and Gang Wang. Law of the iterated logarithm and invariance principle for $M$-estimators . Proc. Amer. Math. Soc. 123 (1995) 563-573. MR 1231036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bernard Heinkel. The strong law of large numbers: a weak-$l\sb 2$ view . Proc. Amer. Math. Soc. 123 (1995) 273-280. MR 1213860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Miklós Csörgő, Zheng Yan Lin and Qi Man Shao. Path properties for $l\sp \infty$-valued Gaussian processes . Proc. Amer. Math. Soc. 121 (1994) 225-236. MR 1231032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] W. Bryc and W. Smoleński. Moment conditions for almost sure convergence of weakly correlated random variables . Proc. Amer. Math. Soc. 119 (1993) 629-635. MR 1149969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jon Aaronson, Manfred Denker and Albert M. Fisher. Second order ergodic theorems for ergodic transformations of infinite measure spaces . Proc. Amer. Math. Soc. 114 (1992) 115-127. MR 1099339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robin Pemantle. When are touchpoints limits for generalized P\'olya urns? . Proc. Amer. Math. Soc. 113 (1991) 235-243. MR 1055778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. E. Yukich. Optimal matching and empirical measures . Proc. Amer. Math. Soc. 107 (1989) 1051-1059. MR 1000171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shlomo Levental. A proof of Liggett's version of the subadditive ergodic theorem . Proc. Amer. Math. Soc. 102 (1988) 169-173. MR 915738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] F. Móricz. Strong limit theorems for blockwise $m$-dependent and blockwise quasi-orthogonal sequences of random variables . Proc. Amer. Math. Soc. 101 (1987) 709-715. MR 911038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. Ramakrishnan. A finitely additive generalization of Birkhoff's ergodic theorem . Proc. Amer. Math. Soc. 96 (1986) 299-305. MR 818462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2